# SDR SWIA972187

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 29,852 hours, 36,902 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRIC TRIM IS FREEZING UP AND WILL NOT WORK IN THE AIR. REMOVED AND REPLACED ELEVATOR TRIM SERVO IAW MM 27-00-00.  OPERATIONAL CHECKS GOOD.
